# SDR SWIA201025397

- Difficulty date: December 31, 2010
- Submitted: January 10, 2011
- Operation: Air carrier
- Aircraft: N752SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10209
- Aircraft time: 17,428 hours, 10,919 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND TO AFT EMERGENCY CEILING LIGHT INOPERATIVE.  (FLT 6298)  RELAMPED EMERGENCY LIGHT.
